# SDR R61A201403270470

- Difficulty date: March 27, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N131HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000215
- Aircraft time: 16,354 hours, 12,924 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Part number: 28010017
- Condition: Corroded
- Location: Rt Mlg
- Part time: 16,354 hours, 12,924 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, CORROSION WAS FOUND ON THE RT MLG SIDE STAY BOLT.  R & R STAY BOLT IAW AMM 32-11-05.
